MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS CO. LTD. DRIVE DEVILLBISS AUASENSE BATH SEATW/O BACK; ADAPTOR, HYGIENE

BLISS HEALTH PRODUCTS CO. LTD. DRIVE DEVILLBISS AUASENSE BATH SEATW/O BACK; ADAPTOR, HYGIENE
Model Number RTL12203KDR
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Concussion (2192)
Date of Event 06/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a walker by a letter from an attorney stating that the end user was sitting on the bath seat when the legs collapsed, causing the end user to fall, hitting his head and tailbone.The end user went to the hospital the next day and was diagnosed with a concussion.The end user has had the device for 2 years.Drive devilbiss healthcare is currently investigating the incident, including attempting to inspect the device.An update will be filed if additional information becomes available.

Brand Name
DRIVE DEVILLBISS AUASENSE BATH SEATW/O BACK
Common Device Name
ADAPTOR, HYGIENE
Manufacturer (Section D)
BLISS HEALTH PRODUCTS CO. LTD.
no. 96, zhaoyi road
dongsheng town zhongshan, guangdong 52841 4
CH  528414
MDR Report Key22522087
Report Number2438477-2025-00030
Device Sequence Number15473508
Product Code ILS
UDI-Device Identifier00822383246253
UDI-Public(01)00822383246253(21)
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/16/2025
Report Date (Section F) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL12203KDR
Device Catalogue NumberRTL12203KDR
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/25/2025
Event Location Home
Date Report to Manufacturer07/16/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA07/16/2025